# SDR I5EA2021090800001

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 69,496 hours, 54,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 39134
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FWD GALLEY AREA NEAREST TO L1 DOOR INOP.   PERFORMED REPLACEMENT BATTERY POWER SUPPLY AND OPERATIONAL CHECK OK IAW AMM 33-51-51
